# SDR TWAA9903101

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Emer Exit Drway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE TOP OF LT AFT EMERGENCY EXIT FRAME WAS CRACKED .5 INCH AT STA 667.  INSTALLED REPAIR DOUBLER PER SRM 53-05, PAGE 79.
